# SDR ERAA076672

- Difficulty date: October 9, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N426EH
- Make and model: Bolkms BO105S
- Aircraft serial: 552
- Aircraft time: 13,405 hours, 16,002 cycles
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 250C20B
- Part serial: CAE833369
- Condition: Making Metal
- Location: Gearbox
- Part time: 13,405 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IS MAKING METAL.   G.B. SN CAG-36092 PTO GEAR PITTED.  ACTION TAKEN:  INSTALLED SERVICEABLE GEAR BOX.
